# SDR SWIA2020012147832

- Difficulty date: November 29, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# 2935  FWD FUSELAGE BETWEEN FS 265.00-280.00, 1.5" RIGHT OF STR 26R . PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.       (C-CHECK)   RO:1/17/2020REPAIRED FWD FUSELAGE DAMAGE BETWEEN APPROX. F.S 265 TO F.S 280 RIGHT OF STGR 26R REF. BOMBARDIER. COMPLIED WITH TASK CARD
